Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Bactrim cause vasculitis?

My husband was taking Bactrim for a foot infection. He soon was diagnosed with vasculitis. He died two eks later His kidneys and lungs were shutting down. I now think he was allergic to Bactrim. Could this be the cause of the vasculitis and would a person die that quickly. He also had diabetes and had a quadruple bypass 6 months prior.
Sat, 18 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Basculitis is an inherent condition and drugs like bactrim does not lead to development of vasculitis. It might be due to something else.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Bactrim cause vasculitis?

Hello and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Basculitis is an inherent condition and drugs like bactrim does not lead to development of vasculitis. It might be due to something else. Hope I have answered your query. Let me know if I can assist you further.